RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 12, Pages 1701–1706 (Mi de10056)  

Partial Differential Equations

On some properties of the parabolic potential of bulk masses. I

M. F. Cherepova

Moscow Power Engineering Institute

Full text: PDF file (931 kB)

English version:
Differential Equations, 1999, 35:12, 1726–1732

Bibliographic databases:
UDC: 517.956.4
Received: 10.11.1997

Citation: M. F. Cherepova, “On some properties of the parabolic potential of bulk masses. I”, Differ. Uravn., 35:12 (1999), 1701–1706; Differ. Equ., 35:12 (1999), 1726–1732

Citation in format AMSBIB
\Bibitem{Che99}
\by M.~F.~Cherepova
\paper On some properties of the parabolic potential of bulk masses.~I
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 12
\pages 1701--1706
\mathnet{http://mi.mathnet.ru/de10056}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1774995}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 12
\pages 1726--1732


Linking options:
  • http://mi.mathnet.ru/eng/de10056
  • http://mi.mathnet.ru/eng/de/v35/i12/p1701

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:56
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019